MAUDE Adverse Event Report: CAREFUSION T-CONN W/LUER SLIP ADPT; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION T-CONN W/LUER SLIP ADPT; INTRAVASCULAR ADMINISTRATION SET
Model Number 20051E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that t-conn w/luer slip adpt tubing was damaged.The following information was provided by the initial reporter: tubing is severed at the edge of pouch with complete package.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected information: d4.Lot# : 20016794.Investigation: one 20051e sample from lot 20016794 was received for investigation inside the sealed packaging3.A visual inspection of the sample confirmed the customer's experience as a section of the tubing was found to be sliced.Examination of the packaging also noted the tubing had protruded out of the seal of the packaging.The details of this feedback were forwarded to the manufacturing site for investigation.They confirmed that the damage is consistent with the tubing being caught in the heat seal of the packaging machine.If the set is not placed in the packaging nest correctly, the seal around the edge of the packaging can be compromised by the tubing protruding out of the packaging.The tubing would then be caught in the packaging heat seal, causing the damaged and split tubing.This is a manual process and is likely to have been caused by human error.A review of the production records for lot 20016794 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The quality team at the manufacturing site has been informed of this report in order to be aware of the reported feedback during future production of this product.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 20051e product in the past 12 months.

Brand Name
T-CONN W/LUER SLIP ADPT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10198142
Report Number9616066-2020-01944
Device Sequence Number14014811
Product Code FPA
UDI-Device Identifier07613203012331
UDI-Public07613203012331
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/21/2023
Device Model Number20051E
Device Catalogue Number20051E
Device Lot Number20016794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;